MAUDE Adverse Event Report: ABBOTT LABORATORIES / ABBOTT DIABETES CARE INC. READER FREESTYLE LIBRE; CONTINUOUS GLUCOSE MONITOR RETROSPECTIVE DATA ANALYSIS SOFTWARE

ABBOTT LABORATORIES / ABBOTT DIABETES CARE INC. READER FREESTYLE LIBRE; CONTINUOUS GLUCOSE MONITOR RETROSPECTIVE DATA ANALYSIS SOFTWARE
Model Number 71525-D1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Re: abbott laboratories freestyle libre: abbott lab's platform's characters numerical restriction does not allow for a full explanation of all the due diligence steps taken by me to make this contraption work; should not need a theoretical math ph.D to make this work; i am recommending that your quality assurance mds take a second look at this device.Fda safety report id# (b)(4).

Brand Name
READER FREESTYLE LIBRE
Common Device Name
CONTINUOUS GLUCOSE MONITOR RETROSPECTIVE DATA ANALYSIS SOFTWARE
Manufacturer (Section D)
ABBOTT LABORATORIES / ABBOTT DIABETES CARE INC.
MDR Report Key9086937
Report NumberMW5089894
Device Sequence Number2802725
Product Code PHV
UDI-Device Identifier00357599000219
UDI-Public0100357599000219
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/20/2020
Device Model Number71525-D1
Device Lot Number04Y355D
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2019
Patient Sequence Number1
Patient Age67 YR